Colesevalam (Welchol) and triglycerides
May 13, 2007
Welchol has lowered my LDL from 183 to 133. I am on no other drug. My TG levels, however, have gone from 129 to 170. Is this TG level dangerous or will it be all right at that level?
Response from Dr. Wohl
It is probably okay. There is quite a bit of variability in the triglyceride test and these two numbers are not that different. Severely limiting sweets will help keep your triglycerides low. Your current triglyceride levels should not really place you at any increased risk for cardiovascular disease.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Can U Prevent Hiv While Having Sex?
- In The Earliest Stage Of Hiv Infection Can Symptoms May Be Mistaken For The Flu
- Can You Get Hepatitis From Fecal Matter?
- Can Hiv Make You Tired And Cold?
- Is Dry Vagina A Sign Of Hiv?
- If You Have Hiv But You Are Undetectable Can You Still Give Someone Hiv While Having Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.